Overdose on erfa thyroid meds

Overdose on erfa thyroid meds

Hi you all.. I have been diagnosed with fibromyalgi and hypothyroidisme type 2.

I am getting ndt. I am at 90mg now

I have been going to a acupuncture Doctor .. who said that I might had to take less as she gotten my body to work again.

I have also had two rootcanals Teath attracted.

I have headache dizziness nauesia and fast heartbeat. I have not sleeped more then 3 4 hours since start. I have taking it since February.

How do I stop the overdosing symptoms..

How long will the meds be in my body..

Thanks for the help so far

10 Replies

oldestnewest
  • Sorry you haven't had any replies, but I don't think people can understand your labs. Which ones are the FT4 and the FT3? There doesn't seem to be any ranges.

    However, you don't look over-medicated - and I would be very, very wary of an acupuncture doctor telling me that I needed to take less because she'd 'got my body to work again'. It's not your body that's the problem, it's your thyroid.

    If you have fibro symptoms, you are under-dosed, not over-dosed - 90 mg of Erfa is only a tiny dose. Insomnia can also be a hypo symptom, as can dizziness, nausia and rapid heartbeat. But, it would be easier to help if we could read your labs. Sorry. :)

  • Hi Grey... Thanks for the reply.... She is a "real" doctor as well... smile...

    I dont have fibromylagi symptoms anymore lucky... it all went away with the right nutrition and fats... It was gone before I even started Erfa Thyriod.

    The Free numbers are:

    Free T4 - 19

    Free T3 - 6,7

    you can see the blue words - its because its at the top of the range.

    So I all in the top and a bit over for Free T3

    Since yesterday had I only taken 30mg. I feel much better then yesterday and been in touch with my functional doctor. He also believed that it could make a difference.. so from now on I will only take 30mg and get new test in 6 weeks. I know that 90mg is a tiny dose - but apparently my body cant handle it...

    I may have gotten closure to finding my root cause of my illness.... I hope so...

    Do you know how long Erfa is the body? I know T3 is out quickly but what about the other forms of T4 T2 and so on?

    Thanks for your reply

    Have a nice evening.

  • Well, those labs are very confusing! lol

    I don't think you should count on Erfa containing T2, T1 or calcitonin. I know people say it does, and that's why they think everyone should be on NDT. BUT, most of our T2 and T1 comes from conversion, not from the gland. So, if there were any to begin with, it would be a tiny, tiny amount - not enough to do anything. And, would they and calcitonin survive the pill making process? It's rather doubtful. So I think you should forget about those.

    The T3 in the blood leaves the body in a matter of hours. But, the T3 in the cells will be there for a few days. T4 hangs around longer, of course - can't remember the half-life, but it's a storage hormone, anyway, so doesn't make much difference.

    Even if your acupuncture doctor is a real doctor, I still have my doubts about acupuncture actually curing anything - although I know it has its uses - and certainly not the thyroid gland. It might, however, be stimulating the gland. But stimulating a sick gland is not a good idea, and will only hasten its demise.

    Have a nice evening, too. :)

  • Thanks again grey..... I didnt know that.... about the T2 and T1

    I am hoping that its not my gland that is something wrong with but somewhere in the body. I have a pituitary tumor and are ind withdrawal from cymbalta so all off those things has also an impact on my hormones. I have very high prolactin levels as well... Despite its not a prolactinom i have... Very confusing i know....

    best to you and hope you are well..

    Karina

  • Ah, ok. So, if you have a pituitary tumour, then the problem is not with your thyroid gland. What are your doctors doing about that?

  • Hi grey.... actually nothing... I have a check up in 2 years... thats all... I hope it because of the cymbalta my thyriod is acting up.

    I have taken only the 30mg for 2 days and the fast heartbeat is a bit better..

    So last night I didn't take anything at all.

    Not so dizzy already.. I hope it last..

    Best of all to you

  • And to you. :)

  • If you take too much initially instead of titrating your thyroid dose up then it can have the effects you mention. That is what happened to me 😀😀

    It took a full four weeks for the heart rate and anxiety and blood pressure fluctuations to calm down.

    During that 4 weeks I took less than half my thyroid dose that got me like that and some days I took none.

    I am on about half the dose again now and titrating up slowly I am going up again as my symptoms came back after I'd cleared out the excess!

    Slowly this time! !

    I have symptoms of POTS eg heart and blood pressure dysregulation before I took thyroid med. I just exacerbated existing condition.

    Good luck we are all so different! !

    I would assume with such good doctors that your iron has been monitored 😀

  • Hi optimist..

    Glad to hear you are doing better.. the funny thing with me is that I have tried to be on too much already..and that what after a half of a year on 120mg.. I started very slowly. I vent down to 90mg and had been okay on that.. until now. I think it's my own production of hormons that are going to work.. at least I hope so.. thanks for the answer on how long before it got better for you.. 4 weeks sound about right.. I can also feel my anxiety is a bit better.. and so is the heart palpation and dizzy nauesia.

    Best health to you from denmark

  • Hi Karina_dk, I have had to lower my dose since clearing the yeast overgrowth in my gut. So basically the candida was stopping my body from actually being able to break down nutrients in my food and supplements as well as the NDT. I had no idea the two could be impacted by each other. So if you have changed your diet dramatically, it could be that your system is working more efficiently and that you need less Efra. R x

You may also like...